RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 1(193), Pages 85–106 (Mi umn3020)  

This article is cited in 8 scientific papers (total in 8 papers)

Lattices, representations, and algebras connected with them. II

I. M. Gel'fand, V. A. Ponomarev


Full text: PDF file (2184 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1977, 32:1, 91–114

Bibliographic databases:

UDC: 519.4
MSC: 06B15, 18Axx, 06Exx
Received: 09.04.1976

Citation: I. M. Gel'fand, V. A. Ponomarev, “Lattices, representations, and algebras connected with them. II”, Uspekhi Mat. Nauk, 32:1(193) (1977), 85–106; Russian Math. Surveys, 32:1 (1977), 91–114

Citation in format AMSBIB
\Bibitem{GelPon77}
\by I.~M.~Gel'fand, V.~A.~Ponomarev
\paper Lattices, representations, and algebras connected with them.~II
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 1(193)
\pages 85--106
\mathnet{http://mi.mathnet.ru/umn3020}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=498708}
\zmath{https://zbmath.org/?q=an:0378.06008}
\transl
\jour Russian Math. Surveys
\yr 1977
\vol 32
\issue 1
\pages 91--114
\crossref{https://doi.org/10.1070/RM1977v032n01ABEH001595}


Linking options:
  • http://mi.mathnet.ru/eng/umn3020
  • http://mi.mathnet.ru/eng/umn/v32/i1/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. I. M. Gel'fand, V. A. Ponomarev, “Model algebras and representations of graphs”, Funct. Anal. Appl., 13:3 (1979), 157–166  mathnet  crossref  mathscinet  zmath
    2. I. M. Gel'fand, V. A. Ponomarev, “Representations of graphs. Perfect subrepresentations”, Funct. Anal. Appl., 14:3 (1980), 177–190  mathnet  crossref  mathscinet  zmath  isi
    3. Christian Herrmann, “Rahmen und erzeugende quadrupel in modularen verbänden”, Algebra univers, 14:1 (1982), 357  crossref  mathscinet  zmath  isi
    4. A. A. Tsyl'ke, “Perfect elements of free modular lattices”, Funct. Anal. Appl., 16:1 (1982), 73–74  mathnet  crossref  mathscinet  zmath  isi
    5. R. B. Stekol'shchik, “Invariant elements in a modular lattice”, Funct. Anal. Appl., 18:1 (1984), 73–75  mathnet  crossref  mathscinet  zmath  isi
    6. Mark Haiman, “Proof theory for linear lattices”, Advances in Mathematics, 58:3 (1985), 209  crossref
    7. A. A. Klyachko, “Equivariant bundles on toral varieties”, Math. USSR-Izv., 35:2 (1990), 337–375  mathnet  crossref  mathscinet  zmath
    8. C.M.ichael Ringel, “The Auslander bijections: how morphisms are determined by modules”, Bull. Math. Sci, 2013  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:416
    Full text:177
    References:43
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020